National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Applied Mathematics(3,237)
ISSN: 0196-8858
1    
Arithmetic properties of ℓ-regular partitions 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:51  Issue:4  Page:507-523  

Cui Su-Ping;   Gu Nancy S.S;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:66

文摘信息 获取全文 问图书馆员

2    
On series expansions of Capparelli's infinite product 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:33  Issue:2  Page:397-408  

Sills Andrew V;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

3    
Some implications of the WP-Bailey tree 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:43  Issue:2  Page:162-175  

Mc Laughlin James;   Zimmer Peter;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

4    
Wronskian Appell polynomials and symmetric functions 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:111  

Bonneux Niels;   Hamaker Zachary;   Stembridge John;   Stevens Marco;  

文摘信息 问图书馆员

5    
A construction which relates c-freeness to infinitesimal freeness 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:299-341  

Février Maxime;   Mastnak Mitja;   Nica Alexandru;   Szpojankowski Kamil;  

文摘信息 问图书馆员

6    
Matrix valued Hermite polynomials, Burchnall formulas and non-abelian Toda lattice 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:235-269  

Ismail Mourad E.H;   Koelink Erik;   Román Pablo;  

文摘信息 问图书馆员

7    
Distributions of mesh patterns of short lengths 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:1-32  

Kitaev Sergey;   Zhang Philip B;  

文摘信息 问图书馆员

8    
On the computation of singularities of parametrized ruled surfaces 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:270-298  

Pérez-Díaz Sonia;   Blasco Angel;  

文摘信息 问图书馆员

9    
Corrigendum to “A probabilistic analysis of a discrete-time evolution in recombination” [Adv. in Appl. Math. 91 (2017) 115–136] 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:403-411  

Martínez;   ;   Servet,;  

问图书馆员

10    
Cluster automorphisms and quasi-automorphisms 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:342-374  

Chang Wen;   Schiffler Ralf;  

文摘信息 问图书馆员

11    
Complexity of model testing for dynamical systems with toric steady states 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:42-75  

Adamer Michael F;   Helmer Martin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
The antipode of the noncrossing partition lattice 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:76-85  

Ehrenborg Richard;   Happ Alex;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

13    
Corrigendum to "A probabilistic analysis of a discrete-time evolution in recombination" [Adv. in Appl. Math. 91 115136] 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:403  

Martinez Servet;  

问图书馆员

14    
Electrical networks and hyperplane arrangements 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:375-402  

Lutz Bob;  

文摘信息 问图书馆员

15    
On squares of odd zeta values and analogues of Eisenstein series 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:86-119  

Dixit Atul;   Gupta Rajat;  

文摘信息 问图书馆员

16    
Higher order Turán inequalities for combinatorial sequences 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:180-196  

Wang Larry X.W;  

文摘信息 问图书馆员

17    
Chen ranks and resonance varieties of the upper McCool groups 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:197-234  

Suciu Alexander I;   Wang He;  

文摘信息 问图书馆员

18    
A counter-example to the Schenck-Stiller "2r + 1" conjecture 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:33  

Yuan Beihui;   Stillman Michael Eugene;  

文摘信息 问图书馆员

19    
A counter-example to the Schenck-Stiller “2r + 1” conjecture 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:33-41  

Yuan Beihui;   Stillman Michael Eugene;  

文摘信息 问图书馆员

20    
On arithmetic properties of binary partition polynomials 期刊论文

Advances in Applied Mathematics     ISSN:0196-8858  Volume:110  Page:153-179  

Ulas Maciej;   Żmija Błażej;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×